%0 Journal Article
	%A Marziyeh Halimi and Roushanak Lotfikar and Simin Mansouri Borojeni
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 58, 2011
	%T Solving of the Fourth Order Differential Equations with the Neumann Problem
	%U https://publications.waset.org/pdf/7492
	%V 58
	%X In this paper we considered the Neumann problem for
the fourth order differential equation. First we define the weighted Sobolev space
2 Wα and generalized solution for this equation. Then we consider the existence and uniqueness of the generalized solution,
as well as give the description of the spectrum and of the domain of definition of the corresponding operator.
	%P 1647 - 1649